Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 3, Pages 187-201
http://dx.doi.org/10.1155/S1024123X97000525

Stochastic stability of linear time-delay system with Markovian jumping parameters

Mechanical Engineering Department, École Polytechnique de Montréal, P.O. Box 6079, Station “centre-ville”, Montréal H3C 3A7, Québec, Canada

Received 12 February 1996; Revised 30 April 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. Benjelloun and E. K. Boukas, “Stochastic stability of linear time-delay system with Markovian jumping parameters,” Mathematical Problems in Engineering, vol. 3, no. 3, pp. 187-201, 1997. https://doi.org/10.1155/S1024123X97000525.